Ultrafilters over measurable cardinals
Fundamenta Mathematicae, Tome 77 (1972) no. 3, pp. 257-269
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_77_3_257_269,
author = {Jussi Ketonen},
title = {Ultrafilters over measurable cardinals},
journal = {Fundamenta Mathematicae},
pages = {257--269},
year = {1972},
volume = {77},
number = {3},
doi = {10.4064/fm-77-3-257-269},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-77-3-257-269/}
}
Jussi Ketonen. Ultrafilters over measurable cardinals. Fundamenta Mathematicae, Tome 77 (1972) no. 3, pp. 257-269. doi: 10.4064/fm-77-3-257-269
Cité par Sources :